# SDR C2XA02IA238

- Difficulty date: November 10, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0348
- Condition: Inoperative
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH-  FLIGHT 3558, THE CREW NOTED THAT THE RUDDER SYSTEMS #1 & #2 INOPERATIVE, ON DEPARTURE FOR (TYS), THE CREW DECLAIRED EMERGENCY, AND, PERFORMED AN EMERGENCY DESCENT.  THE AIRCRAFT RETURNED TO (IAH), AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #1 RUDDER SYSTEM PRESSURE SWITCH, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
